# SDR CVGA20250512001

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N848UP
- Make and model: Beech B300
- Aircraft serial: FL1004
- Aircraft time: 7,052 hours, 6,128 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 700
- Part time: 365 hours, 324 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE: PROP REVERSE NOT READY ANNUNCIATOR ILLUMINATED, LEFT MAIN LANDING GEAR GREEN INDICATOR ILLUMINATED THEN WENT OUT, LANDING GEAR IND C.B. (COPILOT PANEL) POPPED AND WOULD NOT RESET. LANDING GEAR GREEN INDICATIONS DID NOT ILLUMINATE WITH HANDLE DOWN. - DISCOVERED BROKEN AND EXPOSED WIRES ON LH MLG DOWNLOCK SWITCH WIRING HARNESS. REMOVED OLD SWITCH ASSY (PN: 101-364628-1) (SN: 10457715D) AND REPLACED WITH NEW SWITCH ASSY (PN: 101-364628-1) (SN: 11978383E). OPS CHECKED GOOD AT THIS TIME. NO BREAKERS POPPED AND 3 GREEN DOWN INDICATIONS SHOWN. WORK DONE IAW KING AIR B300 MM CH. 32-60-05.
